If you take too much Cylaris, overdose symptoms could include seizures, fever, and difficulty breathing. However, little information is available about such an overdose, and it is possible that there are dangerous (but unknown) effects that can occur. Treatment for a Cylaris overdose will most likely involve managing the symptoms that occur as a result of the overdose.
Cylaris Overdose: An OverviewCylaris™ is a weight loss supplement that contains several active ingredients, including caffeine, a stimulant that can be dangerous if too much is taken. The effects of a Cylaris overdose will vary, depending on the Cylaris dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on Cylaris, seek immediate medical attention.
Symptoms of a Cylaris OverdoseThere is very little information available about the possible effects of a Cylaris overdose. Because Cylaris contains caffeine, taking too much of the supplement can cause problems due to overstimulation. This can lead to overdose symptoms such as:
- Increased urination
- Muscle twitching
- Difficulty breathing
- Loss of consciousness
- An irregular heart rhythm (arrhythmia)
- A rapid heart rate (tachycardia)
- Loss of life.
Treatment for a Cylaris OverdoseIt is not known how best to treat a Cylaris overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include administering certain medications to help return the heart to its normal rhythm.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Cylaris.